# SDR AWXA200300914

- Difficulty date: August 2, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 15,851 hours, 6,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5391379020002
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-04 CHECK FOUND THE FORWARD CARGO COMPARTMENT CENTER FLOOR PROFILE BUCKLED AT FR 28, BETWEEN STR 43 LT & 43 RT. MAINTENANCE REMOVED CENTER FLOOR PROFILE BETWEEN STR 43 LT & 43 RT AT FR 28; FABRICATED A NEW REPLACEMENT CENTER FLOOR PROFILE; INSTALLED REPAIR PART IAW 51-42-11, PG 8-9, & 22, FIG 8, & SRM 51-44-11, PG 1 & 4, FIG 1.
